# SDR CALA2015060193845

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 50,252 hours, 20,848 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF BLUE SYS HYD WITH ASSOCIATED LOW LEVEL & LOW PRESS EVIDENCE OF HYD FLUID AROUND BLUE SYS HYD BAY.  R & R FLEX LINE IAW IPC 29-12-03-09 ITEM 330 & CLAMP ITEM 380.  ALSO R & R BLUE ELEC PUMP IAW AMM 29-12-51-400-001A & BLUE SYS FILTERS IAW AMM 29-12-43 & 29-12-44.
